# SDR FXGA201609151627

- Difficulty date: September 9, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N451
- Make and model: Doug C-118A
- Aircraft serial: 43712
- Engine: Pwa R2800CB3
- Propeller: Hamstd 43E60
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED FUSELAGE SKIN AFT OF CABIN HEATER EXHAUST SHIELD.  REMOVE CORRODED SKIN AND INSTALL REPAIR DOUBLER PER DC-6 A&B OVERHAUL MANUAL FIGURE 12-22.
